Control under constraints for multi-dimensional reaction-diffusion monostable and bistable equations

Ruiz-Balet D., Zuazua E.. Control under constraints for multi-dimensional reaction-diffusion monostable and bistable equations. J. Math. Pures Appl, vol. 143, pp. 345-375 (2020) https://doi.org/10.1016/j.matpur.2020.08.006 Abstract.…

View More Control under constraints for multi-dimensional reaction-diffusion monostable and bistable equations

Turnpike Control and Deep Learning – Fields Institute 2nd Simposium on Machine Learning and Dynamical Systems

Worldwide. 01.09.2020. The Fields Institute for Research in Mathematical Sciences at the University of Toronto, Canada organized the Second Simposium on Machine Learning and Dynamical…

View More Turnpike Control and Deep Learning – Fields Institute 2nd Simposium on Machine Learning and Dynamical Systems

Shape turnpike for linear parabolic PDE models

Lance G., Trélat E., Zuazua E. Shape turnpike for linear parabolic PDE models  Syst. Control. Lett. Vol. 142 (2020). DOI: 10.1016/j.sysconle.2020.104733 Abstract: We introduce and…

View More Shape turnpike for linear parabolic PDE models

A stochastic approach to the synchronization of coupled oscillators

Umberto Biccari, Enrique Zuazua. A stochastic approach to the synchronization of coupled oscillators. Frontiers in Energy Research, section Smart Grids. Front. Energy Res. Vol. 8 (2020).…

View More A stochastic approach to the synchronization of coupled oscillators

Full probabilistic solution of a infinite dimensional linear control system with random initial and final conditions

J.-C. Cortes, A. Navarro-Quiles, J.-V. Romero, M.-D. Rosello, E. Zuazua. Full probabilistic solution of a infinite dimensional linear control system with random initial and final…

View More Full probabilistic solution of a infinite dimensional linear control system with random initial and final conditions

Asymptotic behavior and control of a “guidance by repulsion” model

Dongnam Ko, E. Zuazua, Asymptotic behavior and control of a “guidance by repulsion” model. Math Models Methods Appl. Sci. Vol. 30, No. 04, pp. 765-804…

View More Asymptotic behavior and control of a “guidance by repulsion” model

Stochastic persistency of nematic alignment state for the Justh-Krishnaprasad model with additive white noises

Seung-Yeal Ha, Dongnam Ko, Woojoo Shim, Hui Yu, . Stochastic persistency of nematic alignment state for the Justh-Krishnaprasad model with additive white noises. Math Models…

View More Stochastic persistency of nematic alignment state for the Justh-Krishnaprasad model with additive white noises

Emergent collective behaviors of stochastic kuramoto oscillators

Seung-Yeal Ha, Dongnam Ko, Chanho Min, Xiongtao Zhang. Emergent collective behaviors of stochastic kuramoto oscillators. Vol. 25, No. 3, pp. 1059-1081 (2020) DOI: 10.3934/dcdsb.2019208 Abstract.…

View More Emergent collective behaviors of stochastic kuramoto oscillators

Output controllability in a long-time horizon

Martin Lazar, Jerôme Lohéac. Output controllability in a long-time horizon. Automatica, Vol. 113 (2020). DOI: 10.1016/j.automatica.2019.108762 Abstract. In this article we consider a linear finite…

View More Output controllability in a long-time horizon

Seminar: Mixing length computations for tracer flow in heterogeneous porous media by multiscale and lagrangian procedures

Spain. 19.12.2019. On December 19, 2019, Alexandre Santos visitor member at CCM – Chair of Computational Mathematics talked about “Mixing length computations for tracer flow…

View More Seminar: Mixing length computations for tracer flow in heterogeneous porous media by multiscale and lagrangian procedures

Single-point Gradient Blow-up on the Boundary for Diffusive Hamilton-Jacobi Equation in domains with non-constant curvature

C. Esteve Single-point Gradient Blow-up on the Boundary for Diffusive Hamilton-Jacobi Equation in domains with non-constant curvatureJ MATH PURE APPL, Vol 137 (2020) pp. 143-177,…

View More Single-point Gradient Blow-up on the Boundary for Diffusive Hamilton-Jacobi Equation in domains with non-constant curvature